Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83526
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Delay-range-dependent stability for fuzzy BAM neural networks with time-varying delays
Author: Liu, B.
Shi, P.
Citation: Physics Letters A, 2009; 373(21):1830-1838
Publisher: Elsevier Science BV
Issue Date: 2009
ISSN: 0375-9601
1873-2429
Statement of
Responsibility: 
Bin Liu, Peng Shi
Keywords: BAM neural networks; Fuzzy systems; Interval delays; LMIs; Stability analysis
Rights: © 2009 Elsevier B.V. All rights reserved.
RMID: 0020128028
DOI: 10.1016/j.physleta.2009.03.044
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.